Alert archive / California / Red Flag Warnings in 2006
Red Flag Warning 2, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jun 26, 2006, 3:00 AM PDT. It took effect at Jun 26, 2006, 1:00 PM PDT. It was in force for 40 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2006, 3:00 AM PDT (10:00 UTC)
- In effect from
- Jun 26, 2006, 1:00 PM PDT
- Expired
- Jun 28, 2006, 5:20 AM PDT
- In force
- 40 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSTO 261000 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 300 AM PDT MON JUN 26 2006 ...RED FLAG WARNING TODAY THROUGH WEDNESDAY FOR DRY LIGHTNING POTENTIAL ACROSS THE NORTHERN SIERRA NEVADA AND EXTREME SOUTHERN CASCADE RANGE... ...FIRE WEATHER WATCH TUESDAY AND WEDNESDAY FOR DRY LIGHTNING POTENTIAL FOR THE INTERIOR COAST RANGE NORTH OF CLEAR LAKE AND OVER THE NORTHERN MOUNTAINS... .THE STRONG HIGH PRESSURE AREA THAT HAS RESULTED IN SEVERAL DAYS OF VERY HOT AND DRY WEATHER WILL BEGIN TO SLOWLY WEAKEN THE NEXT FEW DAYS. AS THIS OCCURS...MOISTURE WILL GRADUALLY INCREASE AT THE MID-LEVELS OF THE ATMOSPHERE FROM THE SOUTHEAST LEADING TO AN INCREASING CHANCE OF THUNDERSTORMS. A WEAK DISTURBANCE OFF THE COAST OF SOUTHERN CALIFORNIA WILL MOVE NORTHWARD LATER TUESDAY INTO WEDNESDAY BRINGING WITH IT THE POSSIBILITY OF WIDESPREAD THUNDERSTORM ACTIVITY OVER MUCH OF THE INTERIOR OF NORTHERN CALIFORNIA. CAZ214-221-268-269-270000- /O.NEW.KSTO.FW.W.0002.060626T2000Z-060629T0000Z/ 300 AM PDT MON JUN 26 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM PDT WEDNESDAY FOR THE STANISLAUS NF...WESTERN ELDORADO NF...WESTERN TAHOE NF...WESTERN PLUMAS NF...LASSEN VOLCANIC NP...WESTERN LASSEN NF AND EXTREME EASTERN SHASTA-TRINITY NF. THE AREA INCLUDED IN THE RED FLAG WARNING IS ROUGHLY EAST OF A LINE FROM MT SHASTA TO BLUE CANYON TO YOSEMITE. THUNDERSTORMS WILL REDEVELOP ACROSS THE HIGHER ELEVATIONS OF THE NORTHERN SIERRA NEVADA AGAIN LATE THIS AFTERNOON. THE RISK OF THUNDERSTORMS WILL ALSO EXTEND FURTHER NORTH TODAY...INCLUDING THE MT LASSEN AREA AND FAR EASTERN SHASTA COUNTY. WHILE MOST OF THE STORMS WILL BE ACCOMPANIED BY RAIN SHOWERS...THE PERIPHERY OF THE STORMS WILL BE DRY AND THERE IS SIGNIFICANT POTENTIAL FOR LOTS OF LIGHTNING TO OCCUR OUTSIDE OF THE RAIN AREAS. IN ADDITION TO THE RISK OF LIGHTNING...THE AIRMASS SUPPORTS THE POTENTIAL FOR STRONG...POSSIBLY DAMAGING DOWNBURST WINDS NEAR ANY WEAKENING THUNDERSTORMS. ADDITIONAL THUNDERSTORMS ARE EXPECTED IN THESE AREAS AGAIN ON TUESDAY AFTERNOON POSSIBLY CONTINUING THROUGH TUESDAY NIGHT INTO WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ213-220-263-264-266-267-279-270000- /O.NEW.KSTO.FW.A.0002.060627T2000Z-060629T0000Z/ 300 AM PDT MON JUN 26 2006 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON FOR THE INTERIOR COAST RANGE NORTH OF CLEAR LAKE AND THE NORTHERN MOUNTAINS...INCLUDING PORTIONS OF THE MENDOCINO NF AND SHASTA-TRINITY NF. WHILE THERE IS A SLIGHT CHANCE THAT A THUNDERSTORM OR TWO MAY DEVELOP THIS AFTERNOON OVER THE YOLLA BOLLYS...THERE WILL BE AN INCREASING CHANCE OF THUNDERSTORMS ACROSS THE INTERIOR COAST RANGE AND NORTHERN MOUNTAINS BY TUESDAY INTO WEDNESDAY ACCOMPANIED BY THE POTENTIAL FOR DRY LIGHTNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
4 follow-up statements
000 WWUS86 KSTO 262237 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 330 PM PDT MON JUN 26 2006 ...RED FLAG WARNING THROUGH TUESDAY EVENING FOR DRY LIGHTNING POTENTIAL ACROSS THE NORTHERN SIERRA NEVADA AND EXTREME SOUTHERN CASCADE RANGE... ...FIRE WEATHER WATCH TUESDAY AND TUESDAY EVENING FOR DRY LIGHTNING POTENTIAL FOR THE INTERIOR COAST RANGE NORTH OF CLEAR LAKE AND OVER THE NORTHERN MOUNTAINS... .THE STRONG HIGH PRESSURE AREA THAT HAS RESULTED IN SEVERAL DAYS OF VERY HOT AND DRY WEATHER WILL BEGIN TO SLOWLY WEAKEN THE NEXT FEW DAYS. AS THIS OCCURS...MONSOON MOISTURE WILL GRADUALLY INCREASE AT THE MID-LEVELS OF THE ATMOSPHERE FROM THE SOUTHEAST LEADING TO AN INCREASING CHANCE OF THUNDERSTORMS. A WEAK DISTURBANCE OFF THE COAST OF SOUTHERN CALIFORNIA WILL MOVE NORTHWARD INTO WEDNESDAY BRINGING WITH IT THE POSSIBILITY OF WIDESPREAD THUNDERSTORM ACTIVITY OVER MUCH OF THE INTERIOR OF NORTHERN CALIFORNIA. CAZ214-221-268-269-271400- /O.EXT.KSTO.FW.W.0002.000000T0000Z-060628T0500Z/ 330 PM PDT MON JUN 26 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM PDT TUESDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM PDT TUESDAY FOR DRY LIGHTNING ACROSS THE NORTHERN SIERRA NEVADA AND EXTREME SOUTHERN CASCADE RANGE. THUNDERSTORMS OVER THE HIGHER ELEVATIONS OF THE NORTHERN SIERRA NEVADA AND SOUTHERN CASCADES...INCLUDING THE MOUNT LASSEN AREA AND FAR EASTERN SHASTA COUNTY MAY CAUSE DRY LIGHTNING STRIKES. MOST OF THE STORMS WILL BE ACCOMPANIED BY RAIN SHOWERS. HOWEVER AROUND THE EDGE OF THE STORMS THE AIR WILL BE DRY AND THERE IS SIGNIFICANT POTENTIAL FOR LIGHTNING TO OCCUR OUTSIDE OF THE RAIN AREAS. IN ADDITION TO THE RISK OF LIGHTNING...THE AIRMASS SUPPORTS THE POTENTIAL FOR STRONG...POSSIBLY DAMAGING DOWNBURST WINDS NEAR ANY WEAKENING THUNDERSTORMS. ADDITIONAL THUNDERSTORMS ARE EXPECTED IN THESE AREAS AGAIN TUESDAY AFTERNOON AND EVENING. WETTER STORMS ARE EXPECTED ON WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ213-220-263-264-266-267-279-271400- /O.EXT.KSTO.FW.A.0002.060627T2000Z-060628T0500Z/ 330 PM PDT MON JUN 26 2006 ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR DRY LIGHTNING POTENTIAL OVER THE INTERIOR COAST RANGE NORTH OF CLEAR LAKE AND OVER THE NORTHERN MOUNTAINS. WHILE ISOLATED THUNDERSTORMS HAVE DEVELOPED OVER THE YOLLA BOLLYS THIS AFTERNOON...THERE WILL BE AN INCREASING CHANCE OF THUNDERSTORMS OVER THE INTERIOR COAST RANGE AND NORTHERN MOUNTAINS TUESDAY AFTERNOON THROUGH WEDNESDAY. MOST OF THE STORMS WILL BE ACCOMPANIED BY RAIN SHOWERS. HOWEVER AROUND THE EDGE OF THE STORMS THE AIR WILL BE DRY AND THERE IS SIGNIFICANT POTENTIAL FOR LIGHTNING TO OCCUR OUTSIDE OF THE RAIN AREAS. IN ADDITION TO THE RISK OF LIGHTNING...THE AIRMASS SUPPORTS THE POTENTIAL FOR STRONG...POSSIBLY DAMAGING DOWNBURST WINDS NEAR ANY WEAKENING THUNDERSTORMS. WETTER THUNDERSTORMS ARE EXPECTED ON WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ JHM
000 WWUS86 KSTO 271305 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 605 AM PDT TUE JUN 27 2006 ...RED FLAG WARNING FOR THIS AFTERNOON AND EVENING FOR DRY LIGHTNING POTENTIAL ACROSS THE NORTHERN SIERRA NEVADA AND FOOTHILLS...EXTREME SOUTHERN CASCADE RANGE...THE INTERIOR COAST RANGE NORTH OF CLEAR LAKE AND THE NORTHERN INTERIOR MOUNTAINS... .SUBTROPICAL MOISTURE CONTINUES TO BE DRAWN INTO THE FORECAST AREA FROM SOUTHERN CALIFORNIA AND WILL AGAIN PROVIDE FUEL FOR THUNDERSTORM DEVELOPMENT TODAY. WEAK LOW PRESSURE ALOFT OFF THE SOUTHERN CALIFORNIA COAST WILL MOVE INTO THE AREA WEDNESDAY BRINGING WITH IT THE POSSIBILITY OF MORE WIDESPREAD THUNDERSTORM ACTIVITY OVER INTERIOR NORTHERN CALIFORNIA...HOWEVER THE THUNDERSTORMS ARE EXPECTED TO BE WETTER THEN. THUNDERSTORM ACTIVITY DECREASES THURSDAY AS DRIER SOUTHWEST FLOW ALOFT MOVES INTO NORTHERN CALIFORNIA. CAZ213-220-263-264-266-267-279-272300- /O.UPG.KSTO.FW.A.0002.060627T2000Z-060628T0500Z/ /O.EXB.KSTO.FW.W.0002.060627T2000Z-060628T0500Z/ 605 AM PDT TUE JUN 27 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. INCREASED THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AND EVENING OVER THE INTERIOR COAST RANGE AND NORTHERN INTERIOR MOUNTAINS. MOST OF THE STORMS WILL BE FAIRLY HIGH BASED WITH LIMITED PRECIPITATION...AND WITH THE WARM AND DRY AIRMASS IN PLACE ...THERE IS SIGNIFICANT POTENTIAL FOR LIGHTNING TO OCCUR OUTSIDE OF ANY RAIN AREAS. IN ADDITION...STRONG OUTFLOW WINDS FROM WEAKENING THUNDERSTORMS ARE POSSIBLE. SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY HOWEVER THE STORMS ARE EXPECTED TO PRODUCE MORE SIGNIFICANT PRECIPITATION...THEREBY REDUCING THE DRY LIGHTNING THREAT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ214-221-268-269-272300- /O.CON.KSTO.FW.W.0002.000000T0000Z-060628T0500Z/ 605 AM PDT TUE JUN 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. SCATTERED AFTERNOON THUNDERSTORMS ARE AGAIN EXPECTED OVER THE HIGHER ELEVATIONS OF THE NORTHERN SIERRA NEVADA AND SOUTHERN CASCADES...INCLUDING THE MOUNT LASSEN AREA AND FAR EASTERN SHASTA COUNTY. MOST OF THE STORMS WILL BE ACCOMPANIED BY SOME RAIN...HOWEVER AROUND THE EDGE OF THE STORMS THE AIR WILL BE DRY AND THERE IS SIGNIFICANT POTENTIAL FOR LIGHTNING TO OCCUR OUTSIDE OF THE RAIN AREAS. IN ADDITION...THE AIRMASS SUPPORTS THE POTENTIAL FOR STRONG...POSSIBLY DAMAGING DOWN BURST WINDS NEAR ANY WEAKENING THUNDERSTORMS. WETTER STORMS ARE EXPECTED ON WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS86 KSTO 272135 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 235 PM PDT TUE JUN 27 2006 ...RED FLAG WARNING THROUGH WEDNESDAY AFTERNOON FOR DRY LIGHTNING POTENTIAL ACROSS THE NORTHERN SIERRA NEVADA AND FOOTHILLS...EXTREME SOUTHERN CASCADE RANGE...THE INTERIOR COAST RANGE NORTH OF CLEAR LAKE AND THE NORTHERN INTERIOR MOUNTAINS... .SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH WEDNESDAY EVENING. THE LOWER LEVELS OF THE ATMOSPHERE ARE VERY DRY TODAY. THEREFORE LITTLE RAINFALL IS INITIALLY EXPECTED WITH THESE THUNDERSTORMS. DRY LIGHTNING STRIKES ARE LIKELY NEAR ANY STORMS THROUGH TOMORROW MORNING. MORE THUNDERSTORMS ARE EXPECTED TOMORROW. INCREASING MOISTURE WILL MEAN STORMS TOMORROW HAVE A BETTER CHANCE OF CONTAINING WETTING RAIN. LIGHTNING STRIKES ARE POSSIBLE UP TO 20 MILES AWAY FROM A PARENT THUNDERSTORM. CAZ213-214-220-221-263-264-266>269-279-281600- /O.EXT.KSTO.FW.W.0002.000000T0000Z-060629T0000Z/ 235 PM PDT TUE JUN 27 2006 ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM PDT WEDNESDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 5 PM PDT WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH WEDNESDAY EVENING. THE ATMOSPHERE WILL GRADUALLY MOISTEN DURING THIS PERIOD. INITIALLY THE THUNDERSTORMS ARE LIKELY TO PRODUCE DRY LIGHTNING...VERY GUSTY WINDS AND LITTLE RAINFALL. WETTING RAINS ARE INCREASINGLY LIKELY TOMORROW. LIGHTNING STRIKES ARE ALWAYS POSSIBLE UP TO 20 MILES AWAY FROM A THUNDERSTORM. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ SG
000 WWUS86 KSTO 281220 RFWSTO RED FLAG WARNING NATIONAL WEATHER SERVICE SACRAMENTO CA 520 AM PDT WED JUN 28 2006 CAZ213-214-220-221-263-264-266>269-279-281330- /O.CAN.KSTO.FW.W.0002.000000T0000Z-060629T0000Z/ 520 AM PDT WED JUN 28 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED FLAG WARNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT HOWEVER STORMS ARE EXPECTED TO BE WETTER THEREBY REDUCING THE THREAT OF DRY LIGHTNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jun 25, 9:30 PM PDT, 5 hours 30 minutes earlier.
Area forecast discussion, Jun 25, 9:30 PM PDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 930 PM PDT SUN JUN 25 2006 .DISCUSSION... A DECENT BREEZE THIS EVENING THROUGH THE DELTA IS HELPING TO COOL OFF TEMPERATURES WHICH ARE RUNNING A COUPLE OF DEGREES COOLER THAN LAST NIGHT. REDDING AND RED BLUFF HAD HIGHS OF 117 RESPECTFULLY SO THE 100 IN SACRAMENTO WAS MUCH MORE BEARABLE. HIGH PRESSURE OVER THE REGION WILL CONTINUE TO STRENGTHEN FOR THE NEXT DAY BEFORE WEAKENING. 850 MB TEMPERATURES WILL CONTINUE TO WARM ALMOST A COUPLE OF MORE DEGREES FOR MONDAY AND MONSOONAL MOISTURE WILL CONTINUE TO PUSH FURTHER WEST...AND POSSIBLY THE THUNDERSTORM ACTIVITY. TUESDAY AND WEDNESDAY LOOK TO BE THE MOST CRITICAL DAYS AS FAR AS THUNDERSTORMS ARE CONCERNED AND EVEN THOUGH THE CORE OF THE STORMS WILL BE WET ON THE FRINGES DRY LIGHTNING STRIKES COULD BE A PROBLEM. WILL HAVE TO KEEP AN EYE OUT FOR POSSIBLE THUNDERSTORMS ROLLING OFF THE SIERRA THE NEXT SEVERAL EVENINGS TOWARDS THE FOOTHILLS/VALLEY. ONE STRONG STORM DEVELOPED OVER THE SIERRA COUNTY WHICH WE HAD TO WARN FOR BUT WE HAVE HAD NO REPORTS FROM THAT CELL...ALTHOUGH FURTHER TO THE EAST A COUPLE OF WILDFIRES WERE STARTED FROM THE LIGHTNING STRIKES. TEMPERATURES SHOULD BE CLOSE TO WHAT THEY WERE TODAY FOR MOST LOCATIONS ON MONDAY. REDDING AND RED BLUFF WILL CONTINUE TO BAKE IN 110 PLUS DEGREE HEAT FOR ONE MORE DAY BEFORE COOLING. && .AVIATION... HI PRES CONT OVR AREA. VFR CONDS OVR RTES EXC LCL IFR CONDS VCNTY CST IN STRATUS AND FOG. SCT-BKN CLDS AND AREAS INSTBY MNLY AOA 120 AGL. ISOLD -SHRA WILL SLOWLY DISSIPATE OVERNIGHT. WDLY SCT TSRA OVR MTNS AGAIN ON MONDAY AND POSSIBLY ISOLD TSRA ALONG THE NORTHERN COASTAL RANGE. && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 25, 5:50 AM PDT, 21 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 550 AM PDT SUN JUN 25 2006 CAZ013>019-063-064-066>069-261400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 550 AM PDT SUN JUN 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY HOT TEMPERATURES WILL CONTINUE ACROSS THE REGION TODAY. HIGHEST READINGS IN PORTIONS OF THE CENTRAL VALLEY MAY REACH THE 110 TO 115 DEGREE RANGE. THERE WILL BE A SLIGHT CHANCE OF LATE AFTERNOON AND EVENING THUNDERSTORMS ALONG THE CREST OF THE NORTHERN SIERRA NEVADA...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY HOT TEMPERATURES ARE EXPECTED INTO EARLY NEXT WEEK UNDER STRONG HIGH PRESSURE. HIGH TEMPERATURES NEAR OR ABOVE 110 DEGREES ARE POSSIBLE IN THE CENTRAL VALLEY. COOLER TEMPERATURES MAY RETURN BY THE MIDDLE OF NEXT WEEK. THERE IS ALSO A SLIGHT CHANCE OF HIGH-BASED THUNDERSTORMS...MAINLY OVER THE MOUNTAINS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:19 PM PDT | Severe Thunderstorm Warning | STO | Plumas, Sierra | 41 min |
| Jun 26, 3:00 AM PDT | Fire Weather Watch | STO | 27 hr | |
| Jun 26, 4:09 PM PDT | Severe Thunderstorm Warning | STO | Tuolumne | 29 min |
Nearby
Red Flag Warnings in California, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.